bannednutritionnapsgear eudomestic

Proviron side effects and onset of action

Bigboy01

Member
Member
Does anyone else get palpitations or anxiety from proviron ? I have no history of anxiety and only get this after taking this compound .


How many days does it take to get the positive mood and libido effect ?

if I am running test prop /mast prop at 100/150-200mg and just finishing up primo at 600mg a week what would you suggest as the right dose and is it even helpful if already taking masteron? Was running arimadex at 1mg eod but was too much and started getting cuticle bed inflamed that is the sign for me my e2 is getting too low….that and when I cut my adex back to .5 eod my libido got a nice boost. Hoping this will send it into overdrive.

Compound in question is via domestic supply Bauer
 

DylanGemelli

Founding Member
Super Moderator
never had that nor heard of it with them and thats the best proviron ive ever used and ive used it so many times over the years... just so you know, anxiety itself is definitely a cause of palpitations and often times you can psych yourself out into things... for instance, if something happened prior and it was when you happened to be using proviron, you may now think every time that you use it that it will cause that and can cause it mentally on its own.. thats is not a side effect you get with it...
 

Fella Finn

VIP Member
Super Moderator
Member
That is definitely not a side effect associated with Proviron so I would suggest it is attributed to something else
 

Bigboy01

Member
Member
Thanks guys
As to my question about how long before starting to feel the libido boost? Certain number of days or weeks?
 

Bigboy01

Member
Member
You
Thanks guys ….wish I could get some feedback on how long it take to feel the positive effects. It’s so hot it miss with me I.e. sometimes I’m a raging sex fiend when I take 50mg 2 hours later and at other times I’ll double the dose and feel zip. But EVERY time I take it I get tachycardia and weird cardiac stuff. Maybe it’s possible to lower your SHBG too much idk. Either way it’s sad because years ago I had great success with this drug and very little side effects but now I have all these weird sides. Guess I’ll just have to lay off it for a while and revisit another time.
 

Tazz

Community Leader
VIP Moderator
I never noticed that with proviron, try dropping it and see if it’s the culprit for sure
 
Top